# SDR EISA95349

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LEFT INBOARD AFT FLAP, ONE AREA OF SEVERE I/G CORROSION (100 PERCENT THROUGH MATERIAL) THROUGH UPPER SKIN SURFACE.  REMOVED AND REPLACED THE LEFT INBOARD AFT FLAP IAW B727 MM 27-51-1.  OPS CHECK GOOD.  (M)
